# SDR FDEA202212273022

- Difficulty date: December 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N11251
- Condition: Corroded
- Location: Bs 1440 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA SHEAR TIE IS CORRODED AT STA 1440 BETWEEN S30 AND S29R ON AFT SIDE OF FRAME  REMOVED CORRODED SHEAR TIE, FOUND TO BE OUT OF LIMITS FABRICATED, LOCATED, DRILL, AND INSTALLED NEW SHEAR TIE.  ORIG SUB DATE:  12/28/2022
